# SDR SWAA117581

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 51,509 hours, 42,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 685+10, RBL 24.5.  R&R CLIP IAW SRM AND DWG.
